# SDR R61A2020092100639

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,365 hours, 26,918 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED L1 MAIN CABIN DOOR UPPER AND LOWER HINGE FITTINGS, IAW EMB 170/175 SRM 51-40-02 AND 51-43-01 REF VP-030198-2020.
